# SDR USAA2014090900010

- Difficulty date: September 5, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337061320400
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CRACK ON LT MLG DOOR ACTUATOR FITTING AT FRAME 42 & STRINGER 41L TO 42L.  REPLACED LT MLG DOOR ACTUATOR FITTING IAW SRM 51-42-11.
